# SDR SWAA030729

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 62,645 hours, 67,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BOTH FWD ENTRY AND FWD SVC EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EXIT LIGHT BATTERY PER MM.
